• Building Bridges By Faith
  • 2017 Catholic Health Assembly

Wellness Lab

Sunday, June 11

10:00 - 10:15 a.m. Structured Breathing Deep structured breathing has been demonstrated to have a wide variety of physical and mental health benefits. In this session, you’ll move beyond the basic breath to learn new techniques to help you reduce stress and increase focus in all aspects of your life.
10:25 - 10:40 a.m. Deskercising Learn and practice exercises to improve strength and flexibility without leaving your workstation. Exercise stretch bands provided to all attendees.
10:50 - 11:05 a.m.
Aromatherapy
In this hands-on session, you will learn the benefits of using essentials oils to improve your mood and productivity through aromatherapy.  All attendees will have the opportunity to build their own custom aromatherapy kit to take with them.  
11:15 - 11:30 a.m.
Managing Stress with Prayer
Join us to learn how to use prayer as a powerful tool to prevent or overcome workplace stress and anxiety.
11:40 - 12:05 p.m.  Fundamentals of a Healthy Life
(25-minute session): Join a certified health coach to learn the foundations of reaching and maintaining a high-quality, healthy life including simple, effective strategies that you can begin implementing today.
12:15 - 12:30 p.m.
Deskercising
Learn and practice exercises to improve strength and flexibility without leaving your workstation. Exercise stretch bands provided to all attendees.
12:40 - 12:55 p.m.
Breaking Down Barriers Q & A
Join this Q&A panel with a registered dietitian, health-coach RN and exercise physiologist that will answer your questions to help you overcome the barriers that are preventing you from living your healthiest life.
     
3:00 - 3:25 p.m.
Fundamentals of a Healthy Life
(25-minute session): Join a certified health coach to learn the foundations of reaching and maintaining a high-quality, healthy life including simple, effective strategies that you can begin implementing today.
3:35 - 3:50 p.m.  Meetings on the Move
Grab a clipboard and go! We’ll take this session out of the Lab to demonstrate how you can make meeting healthier and more productive whether they include 2 people or 20.
4:00 - 4:15 p.m.  Formula for a Healthy Weight
A registered dietitian and exercise physiologist team up to teach you how to calculate your Formula for a Healthy Weight and then show you tricks to alter the variables to make the formula work for you and your lifestyle.
4:25 - 4:40 p.m.  Breaking Down Barriers Q & A
Join this Q&A panel with a registered dietitian, health-coach RN and exercise physiologist that will answer your questions to help you overcome the barriers that are preventing you from living your healthiest life.


Monday, June 12

9:15 - 9:30 a.m. Aromatherapy In this hands-on session, you will learn the benefits of using essentials oils to improve your mood and productivity through aromatherapy.  All attendees will have the opportunity to build their own custom aromatherapy kit to take with them.
9:40 - 9:55 a.m. Christ-Centered Moving Meditation Join a yoga-style practice designed to bring you closer to Jesus through focused movement and meditation.
     
1:30 - 1:55 p.m.
Fundamentals of a Healthy Life
(25-minute session): Join a certified health coach to learn the foundations of reaching and maintaining a high-quality, healthy life including simple, effective strategies that you can begin implementing today.
2:05 - 2:20 p.m.
Christ-Centered Moving Meditation
Join a yoga-style practice designed to bring you closer to Jesus through focused movement and meditation.
2:35 - 2:50 p.m.
Deskercising
Learn and practice exercises to improve strength and flexibility without leaving your workstation. Exercise stretch bands provided to all attendees.





Tuesday, June 13

6:00 a.m. Sunrise 3-Mile Run/Walk* Start your day with a 3-mile run/walk through the French Quarter. All paces are welcome for any or all of the trek. (Meet in the hotel lobby; tour maps will be provided.)

* Participation in this session requires a signed waiver.